# SDR YENA2019082840480

- Difficulty date: August 24, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 58,914 hours, 21,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2824,  EMERGENCY LIGHT AT ROW 11 ABC INOPERATIVE.   RELAMPED EMERGENCY LIGHT AT ROW 11 ABC I.A.W. AMM 33-51-18 OPS CHECK GOOD.
